# SDR TWAA0017618

- Difficulty date: November 10, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 5,283 hours, 1,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT WING T/E FLAP INBOARD FLAP UNDERSIDE WAS PUNCTURED 2.00 BY 0.50, AFT OF LANDING GEAR IN AFT FLAP CUTOUT.  INSTALLED 6 INCH DIA REPAIR PER SRM 51-70-07.  PROTECTION AND CONDUCTIVE COATING APPLIED PER NON-ROUTINE CARD.
